MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE® TAPERED IMPLANT 5 X 10MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE® TAPERED IMPLANT 5 X 10MM; DENTAL IMPLANT
Model Number FNT510
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that at the time of using the ratchet, the carrier broke the hexagon of the implant head.The procedure was concluded with another implant.The doctor informs that the patient had already regenerated the bone previously and that the patient did not suffer any impact on his health.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).One full osseotite® tapered implant 5 x 10mm (fnt510) was returned for investigation.Visual evaluation of the as returned product, identified damaged external hex and platform being worn out.Implant external threads were damaged as well.Functional testing to recreate the reported event could not be performed, due to the nature of the device & event.Pre-existing conditions noted, on the per was type i (high) bone density and oral hygiene.The implant had been placed on tooth site 47 (fdi) and event occurred, during clinical procedure.Device history record (dhr) review was completed for the subject lot number 2019031092.It was confirmed, that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted, as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review by lot number (2019031092) was performed, for similar event using keyword category 'damaged drive feature'.And no complaint about nonconforming products was identified.September post market trending was reviewed.And there were no actionable events or corrective actions for the reported event (damaged drive feature) or products (fnt510).Therefore, based on the available information, device malfunction did occur.And the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FULL OSSEOTITE® TAPERED IMPLANT 5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12335399
Report Number0001038806-2021-01551
Device Sequence Number3001947
Product Code DZE
UDI-Device Identifier00844868003373
UDI-Public(01)00844868003373(17)240325(10)2019031092
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2024
Device Model NumberFNT510
Device Catalogue NumberFNT510
Device Lot Number2019031092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age48 YR
Patient SexMale